# SDR DALA1230239261

- Difficulty date: March 28, 2012
- Submitted: May 10, 2012
- Operation: Air carrier
- Aircraft: N961DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53531
- Aircraft time: 38,168 hours, 19,147 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Damaged
- Location: Bs 465 L26l/R
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT FWD CARGO COMPARTMENT STA 465 FROM L26L TO L26R SHEAR TIE MISREPAIRED AND DAMAGED HOLES.  REMOVED AND INSTALLED NEW SHEAR TIE PER SRM 51-30-05 AND 51-30-02 VOL II.
